# SDR HALA0600606

- Difficulty date: August 22, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- Aircraft time: 77,372 hours, 14,936 cycles
- Engine: Pwa PW4060
- Engine time: 18,654 hours, 3,498 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, RIGHT ENGINE HUNG START ON FIRST ATTEMPT, ENGINE REACHED 50 PERCENT N2 STARTER CUTOUT THEN N2 WOUND DOWN TO 46 PERCENT EGT INCREASING TO 440 DEGS C ABORTED START.  RESTART SUCCESSFUL BUT ENGINE VERY SLOW TO STABLIZE.  PRECAUTIONARY REMOVED AND REPLACED NR 2 FUEL PUMP FILTER PER AMM 73-11-02-404-019.  LEAK CHECK OK PERFORMED GROUND IDLE RUN PER AMM 71-00-00-802.  ALL INDICATIONS NORMAL NR 2 ENGINE STABLIZED AT 67% N2 WITHIN 90 SECONDS.
